I am on Janumet and I am also taking Bactrim ds and my blood sugars have been really high for about a week now.
12 Jun 2011
Yes, in short your condition can get better or worsten depending on how u treat ur condition. That said the solution is to exercise,eat a balanced diet of protiens,low to moderate fats&ur carbohydrate intake should be taken from non sugar sources&a moderatly low intake. Check out a glycemic index on foods so u can utilize ur carbo intake appropriately. Meaning if u eat bread make it a whole grain,or wheat bread,but try to stay away from bread, pastas, sugars,ect. As much as possible,at least!!! Stay away from all instant foods bc ur body will break down the carbohydrates at a much faster rate& ur blood sugar will be high. Oatmeal's a great carb,sweet potato,white rice, baked potato. This said watch the amount of carbs u ingest bc that will also have an impact on ur blood sugar levels.
In a nutt shell,eat apropriatly, exercise, use ur meds as the doctor prescribes& don't take ur condition lightly!!! If you do as I have suggested depending on blood sugar condition you may be able to eventually not need any medications at all or u may take a less potent medication. Hope I've helped with my comments. Get healthy& be Well!!!
6 Sep 2011
I have no idea what effect, if any, Bactrim has on blood sugar. However, neither of the previous folks addressed the question you wrote in your headline. There is NO way for Type 2 diabetes to turn into Type 1 diabetes. They have two different, distinct causes.
I don't actually understand why you would ask about Bactrim's effect on blood sugar in the same place that you ask about one type of diabetes turning into another. One question has nothing to do with the other. But to answer the diabetes question, no, if you have type 2 it cannot turn into type 1.
7 Feb 2012
I am assuming that you have an infection as this is why you are taking Bactrim. If this is correct, you may have a temporary increase in blood sugar due to your illness. When you recover from your infection, it is quite possible that your blood sugar will return to normal with your Janumet. If your blood sugar goes too high due to the infection, you should seek immediate medical attention. Hope this answer is helpful to you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
the last three day, I've seen my doc. Add a pill callglyburide 2.5mg why?
1 answer • 21 Aug 2009
... similar to restless syndrome. I am now have to take magnesium IV's about once a month. I have been told that taking Janumet is the reason ...
1 answer • 12 Nov 2009
could affect my kidney's since I am diebetic. I take Janumet, Simvastatin and Thyroxine once a day. I do not have high Blood Pressure, I'm ...
2 answers • 1 Feb 2010
I am having type 2 diabetes since last 13 years. I have recently started taking Janumet 100 twice and glucobay 100mg three times a day on ...
1 answer • 28 Jun 2010
I was diagnosed with type 2 3.5 moths ago. My A1C was 10.8. Lost some weight, changed diet, exercise more and take Janumet. My A1C yesterday was ...
1 answer • 20 Mar 2011